# SDR SWAA2022061403033

- Difficulty date: May 3, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 5510000301
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER;RIB 4 STAB STA 120.3;# 4 STIFFENER IS CRACKED. / [01] CUT AND REMOVED THE DAMAGE FROM THE VERTICAL STIFFENER #4 OF THE RIB #4 FIG 202/ REPAIR 4 SHEET 1 IN IAW SRM 51-10-02-0G-0 AND 55-10-09-2R-4TRIMMED OUT DAMAGED HOLES AT LOWER CHORD OF THE RIB AT I/B FLANGE STIFFENER # 4 REFB737-700 SRM 51-10-02-0G-0 AND 55-1009-2R-5LOCATED AND DRILLED T SECTION AND ANGLE REPAIR AT RIB# 4 STIFFENER 4 REF B737-700 SRM 55-10-09-2R-5 FIG 204] INSTALLED REPAIR PARTS PER REFB737 SRM 51-40-02-0G-0 AND SRM 55-10-09-2R-5.ACCOMPLISHED PERMANENT REPAIR OF RH HORZ SATB RIB#4 BS 120.3 STIFFENER #4 PER REF B737 SRM 55-10-09-2R-5; (FINAL) CUT AND REMOVED THE DAMAGE FROM THE VERTICAL STIFFENER #4 OF THE RIB #4 FIG 202/ REPAIR 4 SHEET 1 IN IAW SRM 51-10-02-0G-0 AND 55-10-09-2R-4. TRIMMED OUT DAMAGED HOLES AT LOWER CHORD OF THE RIB AT I/B FLANGE STIFFENER # 4 REFB737-700 SRM 51-10-02-0G-0 AND 55-1009-2R-5. FABRICATED FILLER AND SHIMS FOR RIB# 4 REPAIR AREA MATERIAL USED 7075 T6 0.016' PO# 1692805 AND 7075 T6 0.050' PO# 1766092 REF B737-700 SRM 55-10-09-2R-5 FIG 204 TABLE 201. LOCATED AND DRILLED T SECTION AND ANGLE REPAIR AT RIB# 4 STIFFENER 4 REF B737-700 SRM 55-10-09-2R-5 FIG 204. INSTALLED REPAIR PARTS PER REFB737 SRM 51-40-02-0G-0 AND SRM 55-10-09-2R-5. STIFFENER #4 TRIMMED; FABRICATED PARTS AND REPAIRED.
